# SDR IXXA96136

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT OUTBOARD AILERON LOWER PLATING SURFACE WAS FOUND TO BE CORRODED BETWEEN STATIONS XW500 AND 577.  THE PLATING WAS REPLACED IAW THE STRUCTURAL REPAIR MANUAL 51-1-21 AND FAA DER APPROVED SKETCH A89-R05.  (M)
